# SDR CA121205004

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10025
- Condition: Failed
- Location: Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP FAIL AT 14 DEGREES DURING EXTENSION  MAINTENANCE CHANGED THE ACTUATOR.
